Normal integral bases and complex conjugation.
Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 157-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
additive Galois module structure, normal integral basis, unramified abelian extension, CM-fields, cyclotomic field, maximal order
@article{JRAM_1987__0375_0376_152909,
author = {Jan Brinkhuis},
title = {Normal integral bases and complex conjugation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {157--166},
year = {1987},
volume = {0375_0376},
zbl = {0609.12009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152909/}
}
Jan Brinkhuis. Normal integral bases and complex conjugation.. Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 157-166. http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152909/